# SDR SWIA201904265787

- Difficulty date: April 26, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N261SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000704
- Aircraft time: 3,420 hours, 2,677 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Odor
- Location: Lavatory Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: D

## Discrepancy

ON DEPARTURE ROLL OUT OF BOISE WE NOTICED AN ELECTRONIC BURNING SMELL. BOTH FLIGHT ATTENDANTS CONFIRMED THE SMELL THROUGHOUT THE CABIN. SMELL DISSIPATED AS WE CLIMBED OUT. ON DESCENT THE SMELL RETURNED. (FLT#3918) CLOSED REMOVED AND REPLACED THE AFT LAV LIGHT BALLAST DUE TO THE CIRCUIT BREAKER POPPING (CLNG/LAV LT GSVC) AND BURNT SMELL COMING FROM WITH IN THE BALLAST CASING. ALL WORK AS OUTLINED EMB AMM. OPS CHECK GOOD.
